On radical ideals of an alternative ring
Algebra i logika, Tome 4 (1965) no. 4, pp. 87-102
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1965_4_4_a5,
author = {K. A. Zhevlakov},
title = {On radical ideals of an alternative ring},
journal = {Algebra i logika},
pages = {87--102},
year = {1965},
volume = {4},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1965_4_4_a5/}
}
K. A. Zhevlakov. On radical ideals of an alternative ring. Algebra i logika, Tome 4 (1965) no. 4, pp. 87-102. http://geodesic.mathdoc.fr/item/AL_1965_4_4_a5/